# SDR 2019FA0000194

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 16,843 hours, 54,400 cycles
- Engine: Allsn 250C20
- Engine time: 15,538 hours, 846 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Making Metal
- Part time: 15,538 hours, 846 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED WHEN ENGINE WAS BROUGHT TO FLIGHT IDLE AFTER ENGINE START UP. MAINTENANCE FOUND 2 FLAKES WITHIN LIMITS ON THE UPPER CHIP PLUG.A 30 MINUTE GROUND RUN WAS PERFORMED, THE PLUGS WERE INSPECTED AGAIN AND FOUND CLEAN. AIRCRAFT RETURNED TO SERVICE.
